# SDR UALA2012112806817

- Difficulty date: November 23, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 58,174 hours, 21,798 cycles
- Engine: Iae V2527A5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Bonding Wire
- Condition: Detached
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUNDING WIRE ON RT MLG HAS PARTED FROM FITTING ATTACHMENT.  REPLACED LEFT LANDING GEAR BONDING CABLE WITH NEW CABLE.  ACFT OK FOR SERVICE.
